# SDR ASOA20120711051

- Difficulty date: July 11, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 19,826 hours, 11,155 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82321
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FACING CEILING EMERGENCY SIGN OVERWING FOUND INOPERATIVE.  MX R & R EMERGENCY EXIT CEILING SIGN WITH OPS CHECK SUCCESSFUL.  ACFT APPROVED FOR RETURN TO SERVICE.
